# SDR 2003F00583

- Difficulty date: August 6, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N6052F
- Make and model: Snias AS350B2
- Aircraft serial: 2587
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 1,088 hours
- Component: Gearbox
- Component part number: 350A32030004
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE INDICATOR LIGHT FOR THE MAIN GEAR BOX PRESSURE.  PILOT REPORTED THAT HE FOUND A LANDING SPOT AND LANDED, BUT BEFORE HE LANDED THE LIGHT WENT BACK OUT.  LOOKED THROUGH THE AMERICAN EUROCOPTER MM FOR THIS SITUATION AND FOUND NOTHING.  CALLED AEC TECH REP AND WAS TOLD THERE IS NO COVERAGE FOR THIS.  CHANGED OIL AND FILTER ON THE SIDE OF SAFETY.  DID 10 MIN HOVER AND FOUND NO MORE PROBLEMS.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
